# SDR SWIA202055286

- Difficulty date: December 3, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL HAS EVIDENCE OF CORROSION AT APPROXIMATELY FS 280, FS 313 AND FS 319.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED NEW FLOOR SILL P/N SH670-32172-11 APPROXIMATELY FS 280.00-FS 319.00, REF CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-10-001-001-A01 AND DGW SH670-32170 REV-V 2016-09-29.  COMPLIED WITH SW TASK CARD 51-900-1002-SKY.  LEAK CHECK GOOD.
